# SDR USAABB97073

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Engine: Rroyce RB211535E4
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Shaft
- Part number: LK74892
- Condition: Worn
- Location: Lt Gearbox
- Part time: 27,661 hours
- Component: M06625AB
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PIT - FLT 79 - INBOUND, CREW RECEIVED LOW OIL PRESSURE INDICATIONS VIA EICAS MESSAGE AND AMBER LIGHT FOR THE LEFT ENGINE.  CREW SHUT DOWN ENGINE. FLIGHT CONTINUED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  (SET 20 MINUTES).  MAINTENANCE REPLACED THE GEARBOX. TEAR DOWN OF THE GEARBOX REVEALED THE SPLINED DRIVESHAFT WHICH CONNECTS THE OIL PUMP AND FUEL PUMP GEARS WAS SEVERELY WORN.  THIS CAUSED LACK OF DRIVE TO THE OIL PUMP RESULTING IN LOSS OF OIL PRESSURE.  (X)
